# SDR SWAA2023073172629

- Difficulty date: June 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H OVERWING EXIT INTERNAL OPEN HANDLE ASSEMBLY MISSING INTERNAL PARTS. AFT R/H OVERWING EXIT INTERNAL OPEN HANDLE ASSEMBLY MISSING INTERNAL PARTS.<[01] REPLACED INTERNAL ?OPEN? HANDLE ON AFT R/H EMERGENCY EXIT DOOR PER AMM 52-22-51.
